# SDR CA110623008

- Difficulty date: June 22, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Beech A100
- Aircraft time: 16,584 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 9744001913
- Condition: Cracked
- Location: Fuselage
- Part time: 16,903 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 3000 CYCLE INSPECTION ON ACFT, MX CREWS FOUND A CRACK ON THE NR 10 STRINGER ON RT SIDE AT ZEE CHANNEL ATTACH AFT OF REAR PRESSURE BULKHEAD.  AN APPROVED REPAIR WAS CARRIED OUT.
